# SDR MWEA96331

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Vent Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, VENTRAL DOOR JAMB LT SIDE FITTING 24 INCHES ABOVE FLOOR LINES WAS FOUND CRACKED.  FABRICATED NEW FITTING IAW DAC DRAWING 3917624 AND INSTALLED IAW SRM 51-30.
